# SDR AALA20021554

- Difficulty date: October 28, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 14 SCREW HOLES CORRODED ON FLOOR FRAME AT FS 1640.  INSTALLED 'T' ANGLE REPAIR PER SRM 53-00-51-2.  (M)
